# SDR SWAA2012082006814

- Difficulty date: August 13, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 22,363 hours, 13,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS INOP BETWEEN ROW 15 AND ROW 23.  REMOVED AND REPLACED EEPLS PER AMM.
